Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does YAZ help with acne and symptoms of PMDD?

Answered by
Dr.
Dr. Shanti Vennam

OBGYN

Practicing since :1989

Answered : 7283 Questions

default
Posted on Mon, 11 Aug 2014 in Women's Health
Question: I am currently taking a Birth Control pill Apri. 21 days on 7 off. I have always had acne and within the past couple of years have started having symptoms of PMDD. I have heard many good things about taking YAZ to help these symptoms. I know and understand the risks of YAZ. I am wondering if this might be recommended for me, and if Yaz (Dronis) (3mg/0.02mg) is what I would be looking for when ordering it online. I am in great health, do not smoke. 23 yrs old. I have been on BC for 8 years no issues.
doctor
Answered by Dr. Shanti Vennam 3 hours later
Brief Answer:
Please take after evaluation.

Detailed Answer:
Hi,

Thanks for posting your query.

YAZ cannot be used if you have migraines or some heart-related problems. So, before you switch over, please make sure that you are the right candidate for this medication by undergoing a proper evaluation by a physician and a gynecologist.

It is true that this is the treatment useful in PMDD and acne. Pregnancy needs to be strictly excluded to be on this medication as it has been shown to cause birth defects. The dosage you have mentioned also is right.

Hope I have clarified your query. Please feel free to contact for further information. I will be happy to help.

regards,
Shanti.V.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Dronis

doctor1 MD

Hi doctor iam 24 year old. I have got pcos and in the last 4 months I didn't get my period and I have also gained around 8 kg. Doctor gave me regestrone and 11 days after stopping the medicine I have got my period which is very scanty. My doctor...

doctor1 MD

Hi, I am XXXXXXX i got married in Feb, aftr marriage I got irregular periods so i took dronis tab in the month of march. I took 21 tab. Thn in the month of april i got spottings. So i tot it was my periods. In the month of may 25 i got concevied....

doctor1 MD

I am 28years(F) I suffer from hypothyroidism so I have irregular periods .. after my delivery I started suffering from PCOD and doctor had given drips as treatment after that they had prescribed tab for getting periods. if I take tablets I get...

doctor1 MD

I got married on 21st of july and right now i dont want child till one year..so i want to ask you that may i take dronis for pregnancy control? is there any side effects? after stopping this tablets is there any problem for pregnancy? is this tablet reduce the ability to be pregnant? is it safe? and how to use it?

doctor1 MD

Hi Doc, iam taking dronis 20 as i have irregular cycle as recommended by my gynaecologist , resone for my irregular cycles is ,that i have diagonised with PCOD .But i have been taking this tablet from last 10 days and i feel nausea and on the left side of my stomach i feel irritation ,acidity .Since its winter seasone so i had little bit of cough so i took Zedex syrup on my own . When i have fallen ill some 2 months back so my physician recommended this syrup for 10 days and i actually got relieve so this time i have taken it on my own . I am really confused and not able to understand weather this PCOD problem can be cured without taking any medicine .My gynaecologist has asked me to reduce 8 kg .My Current weight is 63 and height is 5.5 ,age is 27 years.Doc I have to start planning for my first baby from april 2014 and iam really confused .Request your kind suggestion and can i take dronis 20 for 3 cycles and can i take zedex for my cough and is there any other way to completely cure this problem of PCOD

doctor1 MD

I am sona,32 yrs lady.pefect health,no smoking,working lady.very busy shedule.i was taking BC pill Dronis 20 for 4.5 yrs.It was perfect for me.no problem.from last one month i am off pill.my normal period came back.I tried copper-t one week back.But today i removed.i was feeling pain,fever,chills,nausea.now what to do for avoiding preganancy.

doctor1 MD

My sister is carrying and the growth has been confirmed to be 7 weeks now as of today. She used to have issues related to mild bleeding , because of which she was asked to take Dronis 30 Tablets for 21 days and she took it for 10 days during her 5th week of pregnancy . We did not know that she was pregnant then and we identified the same after the intake of those 10 tablets and by the time we got to know that she is pregnant we stopped the intake of the medicine immediately. Now, we are a little worried if the consumption of 10 Dronis 30 tablets will have any side effect and cause any issues related to the physical and mental growth of the child. Kindly advise.